# SDR PNSA2015052506

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 46,249 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Avionics Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE WARNING CAME ON INTERMITTENTLY IN DESCENT.  IT SELF CANCELLED BUT THE WARNING CAME ON MULTIPLE TIMES.  REMOVED, CLEANED AND REINSTALLED AVIONICS SMOKE DETECTOR.  OPS CHECKED GOOD.
